I have pain in my legs at night so I have been taking 2 Tylenal PM for several years?
- 19 Aug 2009 by cdparent
- 27 August 2009
- tylenol pm, pain
Are there any serious long term side affects by doing this?
I am not sure. You might have to ask your Dr. that question. I don't think but I am no expert, but I have not heard of anyone having long term side affects... Wish I could help. Kimmie
Yes, with 2 years and the pain is not gone by now... You should talk to your doctor, he/she may have an idea what is going on it could be anything from Restless leg syndrome to over worked muscles. Both there are better things out there for you and your pain.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Oct 2009 • 1 answer
Posted 21 Dec 2009 • 1 answer
Posted 2 Jan 2010 • 1 answer
Posted 21 Nov 2011 • 1 answer
Posted 1 Mar 2015 • 4 answers